MAUDE Adverse Event Report: ST PAUL CADD ADMINISTRATION SETS - FLOW STOP; INTRAVASCULAR ADMINISTRATION SET

ST PAUL CADD ADMINISTRATION SETS - FLOW STOP; INTRAVASCULAR ADMINISTRATION SET
Model Number 21-7383-24
Medical Device Problem Code Inaccurate Delivery (2339)
Health Effect - Clinical Code No Information (3190)
Type of Reportable Event Malfunction
Event or Problem Description
Information was received regarding a cadd administration set.It was reported that pump had difficulty delivering the infusion during prefilling.Customer notes, "instead of the usual 12-13 ml, it was 40 ml." after 14 hours in use, more than half of the infusion remained in the bag.The problem persisted even after replacing the pump.
 
Additional Manufacturer Narrative
Other text: additional information h6, h10.This remediation mdr was generated under protocol (b)(4), as a result of warning letter cms# (b)(4).No problems or issues were identified during the device history record review.Two used samples and seven unused samples were received for investigation.Visual inspection was performed per procedure.During the functional testing, one of the unused samples failed the functional testing, confirming the complaint.The root cause confirmed in the physical samples received and in the unit that failed delivery accuracy is tube arch height out of the specification range.A corrective and preventative action was opened to address the reported issue., corrected data: d1.

Brand Name
CADD ADMINISTRATION SETS - FLOW STOP
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
Manufacturer (Section G)
NULL
1265 grey fox rd.
st. paul MN 55112
Manufacturer Contact
david halverson
6000 nathan lane north
minneapolis, MN 55442
MDR Report Key10962736
Report Number3012307300-2020-12192
Device Sequence Number19645860
Product Code FPA
UDI-Device Identifier10610586027475
UDI-Public10610586027475
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K040636
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/09/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/17/2025
Device Model Number21-7383-24
Device Catalogue Number21-7383-24
Device Lot Number3955195
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/12/2020
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/10/2020
Supplement Date Received by Manufacturer02/14/2021
Initial Report FDA Received Date12/07/2020
Supplement Report FDA Received Date05/09/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/02/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown